My kid is 4 years old (baby girl) and weighs around 14 kg. She has fever of 101 from last evening followed by vomitings and motions. She is vomiting green color fluid and passing stool of same color, we have given her Calpol 250 mg 4 ml doses twice from yestday for every six hours. Should we give her Vomita medicine? Or continue with Calpol?
Welcome to icliniq.com.
Based on your history, I can suggest please go to pediatrician urgently. May be need to do abdominal sonogram because green color vomiting is unsual in 4 years old children, sometimes there may be lying some intestine problem like obstruction. I am not making you scared but informing you regarding possible urgency.
You can give Calpol every six hourly. For vomiting, you can give syrup Ondansetron 5 ml three times a day for three days. Give ORS to prevent dehydration. I am not giving you full prescription because I want you to visit pediatrician and get herself checked first.
Was this answer helpful?|
Article Overview: Fever is a non-specific symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This article deals with how to take care of a baby who is down with fever and when to seek medical help. Read Article
Fever is not an illness by itself, but a symptom. It can be due to virus or bacteria. Viral fevers that come with the common flu or cold tend to subside within three days. They do not require antibiotics as these medicines have no effect on the virus. On the other hand, bacterial fevers like urinary... Read Article
Query: Hi doctor, My daughter is 2 days old. She is not urinating and vomiting the milk she drinks. The doctors say that the baby had some amniotic fluid intake during labor. During labor, my wife tried for six hours for a normal delivery. But the head was stuck. So, she opted for a cesarean. Now, the mo... Read Full »
Ask your health query to a doctor online?Ask a Paediatrician Now